# SDR 97ZZZX4855

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652JM
- Make and model: Cessna 650
- Aircraft serial: 6500113
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Part time: 4,624 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DID NOT PRESSURIZE DURING FLIGHT TO PHOENIX FROM PARKER, AZ.  CHECKED GEAR SQUAT SWITCHES AND WIRING.  PERFORMED GROUND PRESSURIZATION OF AIRCRAFT WITH APU.  APPROVED AIRCRAFT FOR RETURN TO SERVICE.  MAINTENANCE CHECK FLIGHT PERFORMED.  AIRCRAFT FUNCTION NORMAL PRESSURIZATION IN BOTH MODES OF OPERATION, MANUAL, AND AUTOMATIC.  LANDINGS, 4,877.
